# SDR ASOA201901215022

- Difficulty date: January 21, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 37,420 hours, 34,994 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: 601R102412
- Condition: Gouged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG SIDE BRACE ACTUATOR ATTACH FITTING HAS GOUGE ON AFT FACE OF FITTING. REPAIRED IAW STS EA 32-2018-232R REV -- DATED 11/14/18.
